# SDR AU000951

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic System
- Condition: Contaminated
- Location: L/G Retract
- Component: L/G Retract
- Stage of operation: LD
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC SYSTEM CONTAMINATED WITH O RING AND TEFLON SEAL MATERIAL.  CONTROL VALVE CONTAMINATED.  LEFT DOWNLOCK SWITCH FAILED.  NOSE LANDING GEAR ACTUATOR FAULTY.  (X)
